# SDR CA150220004

- Difficulty date: February 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,054 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 1776673
- Condition: Damaged
- Location: Lt Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, THE LT BRAKE CALIPER WOULD NOT RELEASE CAUSING DRAGGING ON THE BRAKES.  AFTER SOME INVESTIGATION, THE LH BRAKE LINE TO THE CALIPER WAS FOUND TO HAVE INTERNALLY CORRODED AND COLLAPSED THE BRAKE LINE. THIS WAS CAUSING A RESTRICTION IN THE LT BRAKE SYSTEM.  THE BRAKE LINE WAS REPLACED AND NO FURTHER ISSUES.
